# SDR SIMA20160319002

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 39,364 hours, 36,049 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BRAKE INBD INOPERATIVE WHEN LOWERING GEAR FOR LANDING, MSG REPEATED, SUBSEQUENT APPROACH COLD INBD BRAKE TEMP & AMBER OTBD TEMPS AFTER LANDING.  TROUBLE SHOT IAW FIM TASK 32-41-00-810-802 NO RELATED CMC MSGS FOUND.  OPERATIONS CHECKED MAIN BRAKE SYS IAW AMM 32-41-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
